# SDR ASAA2016112718843

- Difficulty date: November 27, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,810 hours, 10,158 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL AND EXTINGUISHES WITH RESET. ACFT GROUNDED.  TROUBLESHOT IAW FIM 21-62 TASK 842, OPERATED PACKS, COULD NOT DUPLICATE THE FAULT.
